Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 76, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Jun 12, 2008, 7:09 PM CDT for Jefferson County, Waukesha County, Wisconsin. It was in force for 51 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 12, 2008, 7:09 PM CDT (00:09 UTC)
- Expired
- Jun 12, 2008, 8:00 PM CDT
- In force
- 51 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
Counties Jefferson County, WI, Waukesha County, WI
The radar
The Milwaukee radar (KMKX), 3 km from the middle of the area, began a volume at 00:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 12, 7:09 PM CDT | FUNNEL CLOUD | 8 Sw Oconomowoc, WI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 12, 1:04 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 0.2 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3526 J/kg
- Mixed-layer CIN
- -23 J/kg
- Mixed-layer LCL
- 947 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 192 m²/s²
- 0-3 km storm-relative helicity
- 304 m²/s²
- Significant tornado parameter
- 5.4
- Supercell composite
- 26.7
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KMKX 130009
SVRMKX
WIC055-133-130100-
/O.NEW.KMKX.SV.W.0076.080613T0009Z-080613T0100Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
709 PM CDT THU JUN 12 2008
THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN JEFFERSON COUNTY IN SOUTHEAST WISCONSIN...
NORTHERN WAUKESHA COUNTY IN SOUTHEAST WISCONSIN...
* UNTIL 800 PM CDT
* AT 706 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 11
MILES WEST OF PALMYRA...OR NEAR WHITEWATER...AND MOVING NORTHEAST
AT 50 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
PALMYRA BY 720 PM CDT...
DOUSMAN BY 730 PM CDT...
DELAFIELD...WALES AND OKAUCHEE LAKE BY 735 PM CDT...
HARTLAND BY 740 PM CDT...
PEWAUKEE AND MERTON BY 745 PM CDT...
SUSSEX AND LANNON BY 750 PM CDT...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...MOVE TO A STURDY
SHELTER...BUT AWAY FROM WINDOWS. IF YOU EXPERIENCE SIGNIFICANT WIND
DAMAGE OR LARGE HAIL PLEASE RELAY THAT INFORMATION TO 911.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT THURSDAY EVENING
FOR SOUTHEASTERN WISCONSIN.
LAT...LON 4319 8806 4284 8855 4284 8887 4285 8888
4285 8892 4285 8893 4320 8839
TIME...MOT...LOC 0009Z 236DEG 43KT 4287 8877
$$4 follow-up statements
000
WWUS53 KMKX 130016
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
716 PM CDT THU JUN 12 2008
WIC055-133-130100-
/O.CON.KMKX.SV.W.0076.000000T0000Z-080613T0100Z/
WAUKESHA WI-JEFFERSON WI-
716 PM CDT THU JUN 12 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR SOUTHEASTERN JEFFERSON AND NORTHERN WAUKESHA COUNTIES...
AT 715 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR HEBRON...OR NEAR WHITEWATER...MOVING NORTHEAST AT 53
MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
SULLIVAN BY 720 PM CDT...
DOUSMAN BY 725 PM CDT...
OCONOMOWOC LAKE...DOUSMAN...OCONOMOWOC AND LAPHAM PEAK STATE
PARK BY 730 PM CDT...
CHENEQUA AND NASHOTAH BY 735 PM CDT...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT THURSDAY EVENING
FOR SOUTHEASTERN WISCONSIN.
LAT...LON 4319 8806 4284 8855 4284 8887 4285 8888
4285 8892 4285 8893 4320 8839
TIME...MOT...LOC 0016Z 231DEG 46KT 4295 8866
$$
LAMERS/KAPELA000
WWUS53 KMKX 130024
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
724 PM CDT THU JUN 12 2008
WIC055-133-130100-
/O.CON.KMKX.SV.W.0076.000000T0000Z-080613T0100Z/
WAUKESHA WI-JEFFERSON WI-
724 PM CDT THU JUN 12 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR SOUTHEASTERN JEFFERSON AND NORTHERN WAUKESHA COUNTIES...
AT 722 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR ROME...OR 10 MILES NORTHEAST OF WHITEWATER...MOVING
NORTHEAST AT 53 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
DOUSMAN BY 730 PM CDT...
DELAFIELD...NASHOTAH...LAPHAM PEAK STATE PARK AND BY 735 PM CDT...
HARTLAND...CHENEQUA...NORTH LAKE AND STONE BANK BY 740 PM CDT...
MERTON BY 745 PM CDT...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT THURSDAY EVENING
FOR SOUTHEASTERN WISCONSIN.
LAT...LON 4319 8806 4284 8855 4284 8887 4285 8888
4285 8892 4285 8893 4320 8839
TIME...MOT...LOC 0024Z 231DEG 46KT 4297 8855
$$
LAMERS/KAPELA000
WWUS53 KMKX 130032
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
731 PM CDT THU JUN 12 2008
WIC055-130041-
/O.CAN.KMKX.SV.W.0076.000000T0000Z-080613T0100Z/
JEFFERSON WI-
731 PM CDT THU JUN 12 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN JEFFERSON COUNTY
IS CANCELLED...
THE THUNDERSTORM HAS EXITED THE WARNED AREA. THEREFORE...THE WARNING
HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT THURSDAY EVENING
FOR SOUTHEASTERN WISCONSIN.
LAT...LON 4296 8838 4295 8854 4310 8853 4320 8839
4319 8806
TIME...MOT...LOC 0031Z 231DEG 46KT 4305 8842
$$
WIC133-130100-
/O.CON.KMKX.SV.W.0076.000000T0000Z-080613T0100Z/
WAUKESHA WI-
731 PM CDT THU JUN 12 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR NORTHERN WAUKESHA COUNTY...
AT 729 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR DELAFIELD...MOVING NORTHEAST AT 53 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
MERTON...PEWAUKEE AND NORTH LAKE BY 740 PM CDT...
COLGATE...SUSSEX AND LANNON BY 745 PM CDT...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT THURSDAY EVENING
FOR SOUTHEASTERN WISCONSIN.
LAT...LON 4296 8838 4295 8854 4310 8853 4320 8839
4319 8806
TIME...MOT...LOC 0031Z 231DEG 46KT 4305 8842
$$
LAMERS/KAPELA000
WWUS53 KMKX 130051
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
751 PM CDT THU JUN 12 2008
WIC133-130101-
/O.EXP.KMKX.SV.W.0076.000000T0000Z-080613T0100Z/
WAUKESHA WI-
751 PM CDT THU JUN 12 2008
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN WAUKESHA COUNTY WILL
EXPIRE AT 800 PM CDT...
THE THUNDERSTORMS ARE WEAKENING AS THEY MOVE OUT OF NORTHERN
WAUKESHA COUNTY...SO THE WARNING WILL BE ALLOWED TO EXPIRE AT 8 PM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FRIDAY MORNING FOR
SOUTHEASTERN WISCONSIN.
LAT...LON 4296 8838 4295 8854 4310 8853 4320 8839
4319 8806
TIME...MOT...LOC 0051Z 231DEG 46KT 4314 8807
$$
LAMERS/KAPELAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 1:38 PM CDT, 5 hours 31 minutes earlier.
Area forecast discussion, Jun 12, 1:38 PM CDT, 5 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
138 PM CDT THU JUN 12 2008
VERY ACTIVE NIGHT IN STORE. EXPECT REPEATED DEVELOPMENT OF
THUNDERSTORMS ACROSS THE CWA. RIGHT REAR ENTRANCE OF THE UPPER JET
IS PARKED OVER THE REGION AND WILL SUPPLY AMPLE DEEP LIFT. VERY
MOIST AIR FLOWING NORTH WITH PRECIPITABLE WATER VALUES AROUND 2
INCHES. WK SFC TROF/WMFNT WORKING NORTH LATE THIS AFTERNOON
EVENING. GOOD LLV SHEAR WITH SE FLOW AHEAD THIS TROF. THIS IS A
VERY BAD SITUATION FOR AN ALEADY SATURATED REGION. WE COULD SEE
RAINFALL AMOUNTS IN SOME AREAS EXCEED 3 INCHES. THE FOCUS FOR THE
HEAVIEST RAIN LOOKS TO BE ALONG AND SE OF A LINE STRETCHING FROM
DUBUQUE IOWA NORTHWEST THROUGH DANE COUNTY TO GREEN LAKE COUNTY.
SAUK COUNTY WILL LIKELY GET SOME THUNDERSTORMS AND HEAVY
RAIN...BUT THE WORST SHOULD BE SE OF THIS REGION.
FLASH FLOODING WILL OCCUR IN SOME AREAS. IN ADDITION TO THE
FLOODING...LARGE HAIL...DAMAGING WIND AND A FEW TORNADOES ARE
POSSIBLE. GIVEN THE VERY SATURATED SOILS...IT WILL BE EASIER FOR
THE WIND TO KNOCK DONW TREES AND POWER LINES.
RAIN CHANCES REMAIN FAIRLY HIGH INTO FRIDAY...MAINLY SOUTHEAST...AS
THE PATTERN IS SLOW TO MOVE EAST.
EVENTUALLY THE UPPER FLOW PATTERN WILL BE SHIFTING FROM A MOIST
AND ACTIVE SW FLOW TO A WEST NORTHWEST FLOW THAT WILL TURN MUCH
QUIETER NEXT WEEK. THERE IS SOME SUGGESTION OF A STRONG COMPLEX
COMING THROUGH HERE SUN AFT/EVE WITH THE MAIN COLD FRONT AND
POSSIBLE S/W. THE GFS IS VERY STRONG WITH THIS...BUT LOOKS
OVERDONE.
MON THROUGH THURSDAY OF NEXT WEEK IS LOOKING DRY AND COOLER.
&&
.AVIATION...NUMEROUS SHOWERS AND STORMS ACROSS THE AREA THROUGH
THE PERIOD...WANING TOWARD 18Z. EXPECT MVFR AND POSSIBLE IFR
CONDITIONS IN AND AROUND THE STORMS. ATMOSPHERE IS VERY MOIST
WHICH WILL HELP TO QUICKLY LOWER THE CIGS AND VSBYS AROUND THE
STORMS.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR WIZ046-047-051-052-
056>060-062>072.
LM...NONE.
&&
SHORT/LONG TERM...05
AVIATION/MARINE...08Hazardous weather outlook, Jun 12, 3:30 PM CDT, 3 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 330 PM CDT THU JUN 12 2008 WIZ046-047-051-052-056>060-062>072-131200- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 330 PM CDT THU JUN 12 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT THUNDERSTORMS ARE EXPECTED TO CONTINUE TO AFFECT SOUTHERN WISCONSIN THROUGH THIS EVENING. SOME THUNDERSTORMS MAY BECOME SEVERE... PRODUCING HAIL UP TO PING PONG BALL SIZE...AND DAMAGING WIND GUSTS TO 70 MPH. A FEW TORNADOES ARE ALSO POSSIBLE. IN ADDITION...THE THUNDERSTORMS ARE EXPECTED TO PRODUCE WIDESPREAD HEAVY RAINFALL OF 1 TO 2 INCHES. RAINFALL AMOUNTS OF 3 TO 5 INCHES ARE ALSO POSSIBLE IN LOCALIZED AREAS. THIS COULD CAUSE SIGNIFICANT... DAMAGING AND LIFE THREATENING FLASH FLOODING...AND AGGRAVATE THE MANY FLOODING PROBLEMS REMAINING ACROSS SOUTHERN WISCONSIN. THUS...A FLASH FLOOD WATCH REMAINS IN EFFECT ACROSS ALL OF SOUTHERN WISCONSIN TONIGHT. MANY LAKES...RIVERS AND STREAMS REMAIN WELL ABOVE FLOOD STAGE...OR ARE FORECAST TO EXCEED FLOOD STAGE. A FEW SITES HAVE OR WILL EXCEED RECORD STAGES. SEE OUR ADVANCED HYDROLOGIC PREDICTION SERVICES INTERNET PAGE FOR DETAILS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS ARE LIKELY SOUTHEAST OF A LINE FROM PORT WASHINGTON...TO JANESVILLE ON FRIDAY...WITH A CHANCE TO THE NORTHWEST. THERE IS ANOTHER CHANCE FOR THUNDERSTORMS SATURDAY THROUGH MONDAY. MANY RIVERS AND STREAMS WILL REMAIN AT OR ABOVE FLOOD STAGE THROUGH NEXT WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED TONIGHT. LMZ643>646-131200- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 330 PM CDT THU JUN 12 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT PERIODS OF THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND TONIGHT. SOME THUNDERSTORMS MAY BECOME SEVERE...WITH LARGE HAIL TO PING PONG BALL SIZE...AND DAMAGING WIND GUSTS TO 50 KNOTS. AN ISOLATED WATERSPOUT IS ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS ARE LIKELY FRIDAY. THERE IS A CHANCE OF THUNDERSTORMS SATURDAY THROUGH MONDAY. BORGHOFF WWW.WEATHER.GOV/MILWAUKEE
In the hours before
Local storm report, Jun 12, 6:42 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
642 PM CDT THU JUN 12 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0624 PM TORNADO MAYVILLE 43.50N 88.55W
06/12/2008 DODGE WI FIRE DEPT/RESCUE
SOUTH OF MAYVILLE ON HIGHWAY 67
&&
KRRLocal storm report, Jun 12, 6:47 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
647 PM CDT THU JUN 12 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0644 PM FUNNEL CLOUD 3 W ADELL 43.62N 88.01W
06/12/2008 SHEBOYGAN WI FIRE DEPT/RESCUE
&&
FRANKSLocal storm report, Jun 12, 6:59 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
659 PM CDT THU JUN 12 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0654 PM TORNADO W HAVEN 43.85N 87.75W
06/12/2008 SHEBOYGAN WI LAW ENFORCEMENT
&&
FRANKSLocal storm report, Jun 12, 7:00 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
700 PM CDT THU JUN 12 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0656 PM FUNNEL CLOUD 1 N UTICA 42.98N 89.12W
06/12/2008 DANE WI AMATEUR RADIO
&&
FRANKSLocal storm report, Jun 12, 7:03 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
703 PM CDT THU JUN 12 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0659 PM FUNNEL CLOUD 6 NE STOUGHTON 42.98N 89.14W
06/12/2008 DANE WI AMATEUR RADIO
FUNNEL CLOUD...WRAPPED IN RAIN
&&
FRANKSLocal storm report, Jun 12, 7:09 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
709 PM CDT THU JUN 12 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0706 PM FUNNEL CLOUD 1 N LAKE MILLS 43.09N 88.91W
06/12/2008 JEFFERSON WI TRAINED SPOTTER
&&
FRANKSThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 7:01 PM CDT | Tornado Warning | MKX | Dane, Dodge, Jefferson | 29 min |
| Jun 12, 7:31 PM CDT | Flash Flood Warning | MKX | Columbia, Dane, Dodge, Fond du Lac, Green, Green Lake and 11 more | 6 hr |
| Jun 12, 7:51 PM CDT | Special Marine Warning | MKX | 114 min | |
| Jun 12, 8:25 PM CDT | River Flood Warning | MKX | Sheboygan | 63 hr |
| Jun 12, 8:28 PM CDT | River Flood Warning | MKX | Milwaukee | 38 hr |
| Jun 12, 9:35 PM CDT | Special Marine Warning | MKX | 115 min | |
| Jun 12, 9:52 PM CDT | River Flood Warning | MKX | Lafayette | 47 hr |
| Jun 12, 9:59 PM CDT | River Flood Warning | MKX | Ozaukee | 41 hr |
| Jun 12, 11:27 PM CDT | Special Marine Warning | MKX | 93 min | |
| Jun 13, 12:03 AM CDT | Severe Thunderstorm Warning | MKX | Rock, Walworth | 42 min |
| Jun 13, 12:15 AM CDT | Special Marine Warning | MKX | 2 hr | |
| Jun 13, 12:18 AM CDT | Flash Flood Warning | MKX | Kenosha, Milwaukee, Racine | 87 min |
| Jun 13, 12:28 AM CDT | Severe Thunderstorm Warning | MKX | Kenosha, Racine | 47 min |
| Jun 13, 12:38 AM CDT | River Flood Warning | MKX | Ozaukee | 15 hr |
| Jun 13, 12:39 AM CDT | Severe Thunderstorm Warning | MKX | Rock, Walworth | 36 min |
| Jun 13, 1:08 AM CDT | Severe Thunderstorm Warning | MKX | Kenosha, Milwaukee, Racine, Walworth, Waukesha | 52 min |
| Jun 13, 1:24 AM CDT | Areal Flood Warning | MKX | Columbia, Dane, Dodge, Fond du Lac, Green, Green Lake and 14 more | 60 hr |
| Jun 13, 2:47 AM CDT | River Flood Warning | MKX | Waukesha | 7 hr |
| Jun 13, 5:52 AM CDT | River Flood Warning | MKX | Milwaukee | 53 hr |
| Jun 13, 9:19 AM CDT | River Flood Warning | MKX | Columbia | 25 hr |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.